# SDR REXA2022060701061

- Difficulty date: May 2, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670337934
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H DOUBLER CORRODED AT STGR 26L FS 533.00	REMOVED AND REPLACED DOUBLER I.A.W. BOMBARDIER CRJ700 SRM 51-42-24-001-001-A01, 51-21-06-001-001-A01, 51-42-22-001-001-A01 AND 51-12-00-001-001-A01.
